MAUDE Adverse Event Report: AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS
Model Number 98701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported two "sutures snapped during operation.New gastropexy package was opened and replaced." there was no reported patient injury.There was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 08-apr-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30348012, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The samples provided were evaluated, sutures anchor assembly was received intact with the softshell, there was an overhand knot on the other end was observed.When measuring, there is approximately 7.5 inches of absorbable (biosyn) suture from one end to the overhand knot end.There's approximately 0.25 inches length from knot tied until the suture end.Locking clip appeared locked, no damages found on base.However, the root cause of the reported issue has not been conclusively determined.Root cause could not be determined.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21807255
Report Number9611594-2025-00081
Device Sequence Number17994245
Product Code KGC
UDI-Device Identifier00350770987019
UDI-Public(01)00350770987019(240)109870104(11)241016(17)260731(10)30348012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98701
Device Catalogue Number98701
Device Lot Number30348012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown